Couldn't find what you looking for?

TRY OUR SEARCH!

I was pregnant after years of trying and then had a m/c. Ever since then (about 3 months)- I was feeling nauseous, having hot flushes and getting headaches. They diagnosed me with anxiety- even though it was hard for me to believe since I felt mentally ok. Ive been taking xanax for about 2 months (.25-now 3x day). I needed it more than ever when they tried to put me on Paxil (I onlytook it nine days and then stopped cold turkey) and the side effects made me feel so much worse and like I had lost my mind- no sleeping at all, tremors, severe anxiety, etc. Ever since then (about two weeks) I havent slept right and have now been given trazodone to help me sleep along with the xanax. My dr wants to get me off xanax in a few weeks, but I am concerned that my body is getting addicted to all of this garbage and dont want the anxiety to come back. Any insight on this? Thank you very much

Loading...

Though this is an old post, I will try to answer it anyway. Yes, you could be mildly addicted to Xanax. It only takes a very short time of everyday use to develop an addiction to a drug such as this. Part of the reason it is so addictive is its very short half-life in the body. In as little as one week, a person can develop an addiction to Xanax. Given the small dose you are taking, I don't think that you had much to fear in the way of withdrawals. If I remember correctly, withdrawal from Xanax is done slowly by tapering your present dosage by .25 mg every 3-4 days. It is tapered in this manner until dosage = 0mg. But since you are on .25 already, your doctor may choose to simply have you cut that in half for maybe a week, then stop altogether. Or he/she may choose to simply stop it with no tapering at all because it may not be necessary.
Reply

Loading...